# SDR DALA2025021901271

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 96,861 hours, 45,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 3L/R DOORS WOULD NOT ARM. CORRECTIVE ACTION: ADJUSTED 3L & 3R DOOR LINERS FOR KNUCKLE KNOCKERS. DOORS ARM NORMALLY. (5588226)
